# SDR CA121214007

- Difficulty date: December 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Aircraft time: 2,913 hours
- Engine: Cont TSIO360EB
- Propeller: Mcauly 3AF34C502
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 6704012
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ANNUAL INSPECTION, THE ENGINEER VISUALLY INSPECTING THE MAIN LANDING GEAR NOTICED A CRACK MIGRATING OUT OF THE LOWER BOLT HOLE OF LT FWD MLG ATTACH TRUNNION.
